# SDR ORJA97170

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59364692
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI INSPECTION REVEALED LEVEL 2 CORROSION ON AFT PIT DOOR FRAME ANGLE SUPPORT FITTING AT FWD LOWER DOOR OPENING.  REMOVED AND REPLACED IAW DC-9 SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
